I’m Ready To Throw In The Towel
(Written by, Nancy: Thyroid related Depression/Weight gain)
Not only is my Synthroid on the wrong dose, I have been upped to 125, to no avail. I have gained 15 pounds, my skin is like sandpaper, and I have become super depressed. It feels like there is no reason to go on. I am serious. I am exhausted and depressed five weeks into this new dose, and nothing. No real sign that this is the dose for me.
I am over doctors, and I quit my whole-grain diet, it damn near made me sicker too, just disgusted. I will be 52 at the end of this month, and I really feel like 80, breathless, exhausted, and no reason to live. My memory is fading, and this is not living at life’s potential. So my Synthroid went to 125. This feels bad, I give up. Between that and gluten being a problem for me (which, I might add, I figured out all by myself). Went back to a normal diet, but there is just no hope.
Sorry, but if the doctors can’t get it right, I can’t either. I’m disgusted, feel like I am 80 going on 100. Depressed intensely. Please respond, because I am done feeling this way.